# SDR CA120515004

- Difficulty date: May 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Cable
- Part number: BA6709321035
- Condition: Damaged
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED DURING FLIGHT CONTROL CHECK HARD TO REACH FULL LT AILERON DEFLECTION, CHECK  MAINTENANCE ACTIONS: FOUND CONTROL CABLE OF THE AILERON SERVO BROKEN ALSO FOUND SIGNS OF CORROSION AT THE CONTROL CABLE OF THE SERVO.  AILERON SERVO MOUNT REMOVED FOR INSPECTION: AND DRUM DAMAGED AND BEARING MAKES ABNORMAL NOISES.  AILERON SERVO MOUNT AND AILERON AUTO PILOT CABLE WERE CHANGED.  AILERON AUTOPILOT CONTROL CABLE, PN BA670-93210-35 AND PN BA670-93210-37, AILERON AUTOPILOT SERVO MOUNT, PN 822-0259-001.
